Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the multiplicity of isometry-invariant geodesics on product manifolds

Marco Mazzucchelli

Algebraic & Geometric Topology 14 (2014) 135–156
Abstract

We prove that on any closed Riemannian manifold (M1 × M2,g), with dim(M2) 2 and rankH1(M1)0, every isometry homotopic to the identity admits infinitely many isometry-invariant geodesics.

Keywords
isometry-invariant geodesics, closed geodesics, Morse theory
Mathematical Subject Classification 2010
Primary: 58E10
Secondary: 53C22
References
Publication
Received: 14 May 2012
Revised: 28 July 2013
Accepted: 31 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Authors
Marco Mazzucchelli
Unité de Mathématiques Pures et Appliquées
École Normale Supérieure de Lyon
46 allée d’Italie
69364 Lyon Cedex 07
France
http://perso.ens-lyon.fr/marco.mazzucchelli/